# SDR HEEA111626

- Difficulty date: October 22, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N217AE
- Make and model: Bolkms BK117A1
- Aircraft serial: 7152
- Aircraft time: 6,412 hours
- Engine: Lyc LTS101750B1
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: 1176416803
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

2-3 MINUTES AFTER TAKEOFF, THE PARAMEDIC, FLIGHT NURSE AND PILOT NOTICED A STRONG FUEL ODOR AND FUEL STREAMING ON THE OUTSIDE OF THE CLAMSHELL DOORS.  DECIDED TO RETURN, AND AFTER SHUTDOWN NOTICED THE FUEL CAP WAS UNLATCHED.  TRIED SEVERAL TIMES TO SECURE IT, BUT IT POPPED OPEN.  ADJUSTED LOCKING MECHANISM.
